skin-hair-icon
Body hair growth
Recently, I had huge hairfall. So I consulted a dermatologist. And he gave me medicines which includes one pill. Now, my body seems to grow little bit and also some new hair around eye brows. Is that due to the pill I am taking for hair growth? Is it anyway linked?
32 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Yes... possible..Don't worry...you are suffering from seborrheic dermatitis causing dandruff... Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If you taking meds for hair growth, then its possible you getting hair due to meds.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.